# SDR PNSA011009

- Difficulty date: October 31, 2001
- Submitted: November 12, 2001
- Operation: Air carrier
- Aircraft: N30135
- Make and model: Frchld SA227DC
- Aircraft serial: DC890B
- Aircraft time: 5,186 hours
- Engine: Garrtt TPE33112UA
- Engine time: 4,899 hours, 4,833 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 31080272
- Part serial: 40981210092
- Condition: Seized
- Location: Rt Engine
- Part time: 4,899 hours, 4,833 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

RT OIL PRESSURE LIGHT CAME ON.  CREW SHUT DOWN ENGINE AND RETURNED TO CDB.  MAINTENANCE FOUND EXCESSIVE OIL IN TAILPIPE AREA.  ENGINE INSPECTED AND FOUND TURBINE SCAV PUMP SEIZED ALLOWING OIL TO DRAIN OVERBOARD.
